MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; C6 MONITOR

BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; C6 MONITOR
Model Number 02-01894
Medical Device Problem Codes Failure to Charge (1085); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 04 november 2023 that the c6 monitor has a black screen and will not power on.It was confirmed that the monitor will not power on and a new monitor was ordered.The c6 monitor returned for investigation and it was identitfied that the monitor and monitor charger was melted.No patient harm was reported.
 
Additional Manufacturer Narrative
It was reported that the device would not power on or charge.The device was returned for investigation.Device was inspected for general physical integrity, phone was badly damaged around the charging area.Device was not able to power on during testing of the device.Device was not able to be charged due to the damage of the charging port.Heat testing was unable to be performed due to the damage of the port.(unit,c6m,a10e,u/02-01894/mt29120013) was originally the subject of the investigation, although it has been determined that the charging cord is the most probable cause of the device melt.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
C6 MCOT PPM
Common Device Name
C6 MONITOR
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key18346264
Report Number2133409-2023-00080
Device Sequence Number20388949
Product Code DSI
UDI-Device IdentifierB146C6M70
UDI-Public+B146C6M70
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01894
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age22 YR
Patient SexFemale